# SDR CALA2014033190740

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 93,340 hours, 11,207 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 51 TO 61HJK EMERGENCY LIGHTS INTERMITTENT.  LIGHTS ILLUMINATE WHEN SELECTED ON, INTERMITTENT FLASH WHEN SELECTED OFF, ADJACENT LIGHTS NORMAL.  IAW CH1727 REPLACED POWER SUPPLY M6012 ABOVE DOOR 5RT, EEL PATH LIGHTS ROW 51HJK TO 61HJK CHECKED OK IAW WD33-51-63.
